MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; PEDICLE SCREW

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; PEDICLE SCREW
Model Number 05-PA-75-40
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted screws were not returned to rti surgical for evaluation.A dhr review was conducted and confirmed that this device met manufacturing specification prior to shipping from rti surgical.
 
Event or Problem Description
It was reported to rti surgical on (b)(6) 2020 that two streamline mis pedicle screws broke "months after surgery".The screws were discovered to be broken on (b)(6) 2019.Index and revision surgery dates are unknown.

Brand Name
PIONEER SURGICAL STREAMLINE MIS SYSTEM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette, mi
MDR Report Key10082670
Report Number1833824-2020-00023
Device Sequence Number11472103
Product Code NKB
UDI-Device Identifier00846468052515
UDI-Public(01)00846468052515(10)334927
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number05-PA-75-40
Device Catalogue NumberSAME
Device Lot Number334927
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2020
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;